# SDR WX0A2025091232561

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 52,843 hours, 37,650 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Engine
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) AFTER TO DURING CLIMB THE N1 BEGAN BEING VERY ERATIC THROUGH FL 180 FOLLOWED BY ECAM ENG 2 FUEL CTL FAULT. N1 WAS FLUCTUATING 20-30% EGT WAS 20DEG HIGHER THAN ENG 1 N2 WAS AT 103 VS ENG1 N2 AT 97 FUEL FLOW WAS NORMAL. AFTER REDUCING THRUST THE ENG STABILIZED. WE COMPLIED WITH ECAM AND RETURNED TO LAND.  REF AML 2068203 FOR ENGINE 2 N1 SPEED SENSOR REPLACEMENT, AML 2068205 FOR ENGINE 2 J7 HARNESS REPLACEMENT, AND AML 2068206 FOR SUCCESSFUL ENGINE 2 POWER ASSURANCE CHECK. NO FURTHER DISCRAPANCIES NOTED.
